# SDR A6WA202411158843

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 44,100 hours, 42,850 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR LEVER UP NOSE GEAR REMAINED DOWN RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WRINGING MSGS C/W QRH ALL GEAR DOWN AND NORMAL LANDING. SMOOTH LANDING, LAND WEIGHT WAS 46,700. GEAR MESSAGES APPEARED, APPROX 10 SECONDS AFTER SELECTION. MANUAL RELEASE HANDLE USED.  HYDS PUMPS IN AUTO THEN SELECTED TO ON AFTER QRH. EMERGENCY DECLARED.   AIRCRAFT REMOVED FROM SERVICE.  INSPECTED AND FOUND NLG SHOCK STRUT IMPROPERLY SERVICED. SERVICED NLG STRUT REF AMM SUPP 16-250A. C/W NLG SWING REF AMM 32-33-00. OPS CHECK GOOD. REF WO 342233 WORK CARD 4 FOR 24HR EXTENSION CHECK.
